# SDR DALA2016051704026

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 29L PREVIOUS REPAIR IN AFT CARGO AT BS 1510. ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO STR 29L AT BS 1510 IAW SRM 53-00-03, FIG 201, REPAIR I.
